# SDR SWIA200312381

- Difficulty date: September 6, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,072 hours, 49,095 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0150
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,557 hours, 9,335 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SLC WE SELECTED FLAPS 15 AND GOT THE ''CONTROL FAULT'' WITH THE ''FLAP'' AND ''ADVANCED SWS'' ON THE MAP.  QRH PROCEDURE CORRECTED PROBLEM.REMOVED AND REPLACED FLAP CONTROL UNIT IAW MM 27-50-06.  OPS CHECK GOOD.
